On some equations stemming from quadrature rules

Authors

  • Barbara Koclęga-Kulpa Institute of Mathematics, University of Silesia, Bankowa 14, PL-40-007 Katowice, Poland
  • Tomasz Szostok Institute of Mathematics, University of Silesia, Bankowa 14, PL-40-007 Katowice, Poland
  • Szymon Wąsowicz Department of Mathematics and Computer Science, University of Bielsko-Biała, Willowa 2, PL-43-309 Bielsko-Biała, Poland

Abstract

We deal with functional equations of the type F(y) − F(x) = (y − x) Σₖ fₖ((1 − λₖ)x + λₖy), connected to quadrature rules and, in particular, we find the solutions of the following functional equation f(x) − f(y) = (x − y)[g(x) + h(x + 2y) + h(2x + y) + g(y)]. We also present a solution of the Stamate type equation yf(x) − xf(y) = (x − y)[g(x) + h(x + 2y) + h(2x + y) + g(y)]. All results are valid for functions acting on integral domains.

References

B. Kocłęga-Kulpa, T. Szostok, On some equations connected to Hadamard inequalities, Aequationes Math. 75 (2008), 119-129.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities. Cauchy’s Equation and Jensen’s Inequality, Państwowe Wydawnictwo Naukowe (Polish Scientific Publishers) and Uniwersytet Śląski, Warszawa–Kraków-Katowice, 1985.
##plugins.generic.googleScholarLinks.settings.viewInGS##

I. Pawlikowska, Solutions of two functional equations using a result of M. Sablik, Aequationes Math. 72 (2006), 177-190.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Riedel, P.K. Sahoo, Mean value theorems and functional equations, World Scientific, Singapore-New Jersey-London-Hong Kong, 1998.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Sablik, On a problem of P.K. Sahoo, (joint work with A. Lisak), in: Report of meeting. The Seventh Katowice-Debrecen Winter Seminar on Functional Equations and Inequalities, January 31-February 2, 2007, Będlewo, Poland, Ann. Math. Sil. 21 (2007), 70-71.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Sablik, Taylor’s theorem and functional equations, Aequationes Math. 60 (2000), 258-267.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P.K. Sahoo, On a functional equation associated with the trapezoidal rule, in: Report of meeting. The Forty-fourth International Symposium on Functional Equations, May 14-20, 2006, Louisville, Kentucky, USA, Aequationes Math. 73 (2007), 185.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2009-04-25

How to Cite

Koclęga-Kulpa, B., Szostok, T., & Wąsowicz, S. (2009). On some equations stemming from quadrature rules. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 8, 19–30. Retrieved from https://studmath.uken.krakow.pl/article/view/13256

Issue

Section

Published